標題: T-S fuzzy controllers for Nonlinear interconnected systems with multiple time delays
作者: Hsiao, FH
Chen, CW
Liang, YW
Xu, SD
Chiang, WL
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: fuzzy control;modeling error;multiple time delay;Takagi-Sugeno (T-S) fuzzy model
公開日期: 1-九月-2005
摘要: This paper investigates the effectiveness of a passive tuned mass damper (TMD) and fuzzy controller in reducing the structural responses subject to the external force. In general, TMD is good for linear systems. We proposed here an approach of Takagi-Sugeno (T-S) fuzzy controller to deal with the nonlinear system. To overcome the effect of modeling error between nonlinear multiple time-delay systems and T-S fuzzy models, a robustness design of fuzzy control via model-based approach is proposed in this paper. A stability criterion in terms of Lyapunov's direct method is derived to guarantee the stability of nonlinear multiple time-delay interconnected systems. Based on the decentralized control scheme and this criterion, a set of model-based fuzzy controllers is then synthesized via the technique of parallel distributed compensation (PDC) to stabilize the nonlinear multiple time-delay interconnected system and the HI control performance is achieved at the same time. Finally, the proposed methodology is illustrated by an example of a nonlinear TMD system.
URI: http://dx.doi.org/10.1109/TCSI.2005.852492
http://hdl.handle.net/11536/13302
ISSN: 1057-7122
DOI: 10.1109/TCSI.2005.852492
期刊: IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS
Volume: 52
Issue: 9
起始頁: 1883
結束頁: 1893
顯示於類別:期刊論文


文件中的檔案:

  1. 000232084300018.pdf